Xolair and Tiredness

I was wondering if anyone here on Xolair had problems with extreme tiredness as a side-effect? It is a known side-effect and I tell the hospital every time I go and they duly record it, but it just seems to be something I have to put up with. I'm happy to put up with it because except for this the treatment seems to be a really positive for me. However, I find it difficult to see those positives when, on days like today, the day after the treatment I feel absolutely exhausted - it's well beyond general tiredness - it's almost a dopey/drowsy tiredness where I'm struggling to keep awake (even though I slept fine overnight and don't normally feel tired during the day). I know I'll feel like this tomorrow too (it seems to last about 48 hours) but then I'll be back to my normal bouncy self. It really effects my university work as I'm staring at the computer screen not taking much in and struggling to thin and type coherent sentences, but I don't want to say anything to the uni for fear they use it against me as more evidence that I can't cope.

I was just wondering, particularly now I've been accepted on Xolair longterm, is this going to get better or something I will always have? I'm really concerned about how it will continue to affect my studies now and work in the future.

1 Reply

oldestnewest
  • Me too!!!

    Hi, i have been on xolair for three years this december and i also get extremley tired,, im at uni too studying social work and i always loose concentration and feel really tired and just want to go home,, i don't no if its xolair as doctors are not too sure as noone has been on xolair long term.. i am on pred and slo-pyhlinn to so not sure if all combined or just xolair.

    Sophie

You may also like...